MathSciNet Relay Station
MathSciNet bibliographic data
MR1411128 57M50 (30F40)
Anderson, James W.; Canary, Richard D. Algebraic limits of Kleinian groups which rearrange the pages of a book. Invent. Math. 126 (1996), no. 2, 205–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement